Thanks for posting your query at DoctorSpring.com
I can understand your concern.
This looks like erythema multiforme which is like an allergic reaction following herpetic infection.
Have you had herpes in the past?
It can also happen sometimes after intake a few drugs.
Have you been on any drugs?
It can also happen with the first episode of herpes.
Are there any lesions of herpes?
Erythema multiforme can be treated with application of topical corticosteroids. However any lesions of herpes have to be treated with oral antiviral called valacyclovir.
Please let me know if you have any queries.
Patient replied :
How do I know if they are herpie lesIons. Btw they dont hurt at all. And I recently took Tylenol cold multi symptom liquid. Also my girlfriend has no signs of any cold sores or anything orally and she has only been with one other guy with whom she dated for 3 years both never being with another person their whole lives. I also slept naked in a blanket last night. Maybe a reaction to that fabric.
The manifestations of herpes varies among individuals.
In most cases there will be a genital rash, and a cluster of sores, which are painful.
From tylenol, there won't any such lesions that you developed.
If you are postitive about your person not having herpes, then it could be an allergic manifestation.
I want you to apply topical corticosteroids on the affected spots, and let me know in a couple of days time, if they are resolving.